# SDR A6WA200840619

- Difficulty date: November 27, 2008
- Submitted: December 11, 2008
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 21,013 hours, 18,592 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LOG 192858/1&2 LOSS OF LT OIL PRESSURE INFLIGHT AT FLIGHT LEVEL 340.  COMPLIED QRH SHUTDOWN LT ENGINE.  R&R LT ENG SCAVANGE PUMP IAW AWAC 70-21-01.  PERFORMED OIL CONSUMPTION CHECK AND OK LEAK CHECK.  ALL CHECKS GOOD AT THIS TIME.
